No. Currently, there is no vaccine available.
Not Yet. No vaccine yet for c diff.
Hi is it safe to masturbate if I have c diff clostridium difficile infection I am taking metronidazole and lactobacillus gg culturelle digestive.
No problem. The treatment should not interfere with any of your daily activities. Except alcohol ingestion. I believe it can make you very nauseated if you drink on metronidazole.
C.diff treatment. Interesting you know about how effective stool donations can be for helping C. diff patients. It works very well. C. diff is a horrible and devastating disease, killing up to 15% of victims according to the CDC. You may want to freeze your own stool if you're worried about it or concerned for a relative. Obviously keeping that separate from food is a must. There are no labs doing this yet.
Yes. A recurrence of c. Diff can be treated effectively, but it usually takes a different type of antibiotic and sometimes for a longer course (called a "pulsed and taper" schedule) you may find that in addition you will be asked to take a probiotic as well. Wash your hands (and tell family members too) with soap and water frequently! The alcohol gel will not destroy the c.Diff spores. Good luck!
Clostridium Difficil. Depended on the number relapses. If a patient has relapsed more than 3 times, the chance of treatment the bacteria is less effective and will require a longer time. However, there are effective treatments.
Yes. Yes. Especially if you received antibiotics in the hospital. The symptoms are diarrhea, more than 3 loose stools per day with cramps and possibly fever. If you have these symptoms after a hospitalization call your doctor.
Symptoms... The nature of the organism; activity level produces clinical symptoms and requires treatment. Speak with your doctor if you require medical attention.
Inert vs active. The spore is like a time capsule, a little sturdier than most seeds, but similar concept. The active form has started active biological processes (like reproducing).
Yes. The spore is encapsulated and inactive. The spore can germinate into the toxin producing bacteria.
Same as any abx. The key to understanding the relationship between antibiotics and c diff infection, is to realize that pretty much any antibiotic that alters your normal composition of gut flora, will potentially allow c difficile to thrive unopposed, resulting in brown, watery stool along with abdominal cramping and pain.
Pretty Low. I think u r referring to cefprozil, a 2nd generation cephalosporin antibiotic. In theory any antibiotic can place you at risk for a clostridium difficile infection, but is much more likely in an elderly, hospitalized patient who might have a weakened immune system. Although Cefprozil is not particularly associated with c diff, using a probiotic or eating yogurt will help. If c diff, severe diarrhea.